# SDR KBMA88748

- Difficulty date: May 10, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 25839
- Condition: Precesses
- Location: Cockpit
- Part time: 55 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO INOPERATIVE, PRECESSES.  BENCH CHECK REQUIRED.  REMOVED AND REPLACED WITH SERVICEABLE UNIT AS REQUIRED.
